MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11; HUMERAL DIAPHYSIS CEMENTLESS

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11; HUMERAL DIAPHYSIS CEMENTLESS
Catalog Number 04.01.0006
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2018; lot 172245: (b)(4) items manufactured and released on 31 august 2017.Expiration date: 2022-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system humeral reverse metaphysis +9mm/0° reference 04.01.0111 (k170452); lot 174655: (b)(4) items manufactured and released on 03 october 2017.Expiration date: 2022-09-11; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system humeral reverse hc liner ø39/+0mm reference 04.01.0122 (k170452); lot 173418: (b)(4) items manufactured and released on 03 july 2017.Expiration date: 2022-06-18 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 18 days after primary.The surgeon determined that the patient had dislocated.The cause of dislocation is unknown.The surgeon revised the diaphysis, metaphysis, and liner.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM STD HUMERAL DIAPHYSIS - CEMENTLESS - 11
Common Device Name
HUMERAL DIAPHYSIS CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7552096
Report Number3005180920-2018-00385
Device Sequence Number11059586
Product Code PHX
UDI-Device Identifier07630040706056
UDI-Public07630040706056
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2022
Device Catalogue Number04.01.0006
Device Lot Number172245
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR